# SDR SWAA072341

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 54,282 hours, 54,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 380, STR 8R.  REPAIRED FRAME PER SWA EA.
